# SDR FDEA201309122200

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 89,193 hours, 37,523 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LEFT ENTRY DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATING SYS LIGHT INOPERATIVE.  REMOVED AND REPLACED THE L1 DOOR PRESSURE INDICATOR ASSY, OPS NORMAL.
